On new subclass of analytic functions with respect to symmetric points

Firas Ghanim, Maslina Darus

Research output: Contribution to journalArticle

Abstract

In the present paper, we obtain coefficient estimates for new subclass of analytic functions with respect to symmetric points. A sufficient condition for a function to belong to this class of function is also obtained.

Original languageEnglish
Pages (from-to)179-188
Number of pages10
JournalArchivum Mathematicum
Volume45
Issue number3
Publication statusPublished - 2009

Fingerprint

Analytic function
Coefficient Estimates
Sufficient Conditions
Class

Keywords

  • Analytic functions
  • Convex
  • Starlike
  • Symmetric point

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On new subclass of analytic functions with respect to symmetric points. / Ghanim, Firas; Darus, Maslina.

In: Archivum Mathematicum, Vol. 45, No. 3, 2009, p. 179-188.

Research output: Contribution to journalArticle

@article{0911f32c4a8e42cfb5441707414a0a1a,
title = "On new subclass of analytic functions with respect to symmetric points",
abstract = "In the present paper, we obtain coefficient estimates for new subclass of analytic functions with respect to symmetric points. A sufficient condition for a function to belong to this class of function is also obtained.",
keywords = "Analytic functions, Convex, Starlike, Symmetric point",
author = "Firas Ghanim and Maslina Darus",
year = "2009",
language = "English",
volume = "45",
pages = "179--188",
journal = "Archivum Mathematicum",
issn = "0044-8753",
publisher = "Masarykova Universita",
number = "3",

}

TY - JOUR

T1 - On new subclass of analytic functions with respect to symmetric points

AU - Ghanim, Firas

AU - Darus, Maslina

PY - 2009

Y1 - 2009

N2 - In the present paper, we obtain coefficient estimates for new subclass of analytic functions with respect to symmetric points. A sufficient condition for a function to belong to this class of function is also obtained.

AB - In the present paper, we obtain coefficient estimates for new subclass of analytic functions with respect to symmetric points. A sufficient condition for a function to belong to this class of function is also obtained.

KW - Analytic functions

KW - Convex

KW - Starlike

KW - Symmetric point

UR - http://www.scopus.com/inward/record.url?scp=70349753349&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70349753349&partnerID=8YFLogxK

M3 - Article

VL - 45

SP - 179

EP - 188

JO - Archivum Mathematicum

JF - Archivum Mathematicum

SN - 0044-8753

IS - 3

ER -